American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Peng Wang. On Willmore surfaces in $S^n$ of flat normal bundle. Proc. Amer. Math. Soc. 141 (2013) 3245-3255.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru D. Ionescu and Sergiu Klainerman. On the local extension of Killing vector-fields in Ricci flat manifolds. J. Amer. Math. Soc. 26 (2013) 563-593.
Abstract, references, and article information   
View Article: PDF

[3] Masaki Kasedou. Timelike canal hypersurfaces of spacelike submanifolds in a de Sitter space. Contemporary Mathematics 569 (2012) 87-100.
Book volume table of contents   
View Article: PDF

[4] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Juhl. On Branson’s $Q$-curvature of order eight. Conform. Geom. Dyn. 15 (2011) 20-43. MR 2775346.
Abstract, references, and article information   
View Article: PDF

[6] Zejun Hu, Cece Li and Dong Zhang. A differential geometric characterization of the Cayley hypersurface. Proc. Amer. Math. Soc. 139 (2011) 3697-3706. MR 2813399.
Abstract, references, and article information   
View Article: PDF

[7] F. Camargo, A. Caminha and H. de Lima. Bernstein-type theorems in semi-Riemannian warped products. Proc. Amer. Math. Soc. 139 (2011) 1841-1850. MR 2763771.
Abstract, references, and article information   
View Article: PDF

[8] E. Bekkara, C. Frances and A. Zeghib. Actions of semisimple Lie groups preserving a degenerate Riemannian metric. Trans. Amer. Math. Soc. 362 (2010) 2415-2434. MR 2584605.
Abstract, references, and article information   
View Article: PDF

[9] Mohammed Guediri. On the nonexistence of closed timelike geodesics in flat Lorentz 2-step nilmanifolds. Trans. Amer. Math. Soc. 355 (2003) 775-786. MR 1932725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Luc Vrancken. Minimal Lagrangian submanifolds with constant sectional curvature in indefinite complex space forms. Proc. Amer. Math. Soc. 130 (2002) 1459-1466. MR 1879970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Juan A. Aledo and Luis J. Alías. On the volume and the Gauss map image of spacelike hypersurfaces in de Sitter space. Proc. Amer. Math. Soc. 130 (2002) 1145-1151. MR 1873790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Senchun Lin. Curvature restrictions on convex, timelike surfaces in Minkowski 3-space. Proc. Amer. Math. Soc. 128 (2000) 1459-1466. MR 1709760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Novica Blazic, Neda Bokan and Zoran Rakic. A note on the Osserman conjecture and isotropic covariant derivative of curvature . Proc. Amer. Math. Soc. 128 (2000) 245-253. MR 1641649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. García-Río, M. E. Vázquez-Abal and R. Vázquez-Lorenzo. Nonsymmetric Osserman pseudo-Riemannian manifolds. Proc. Amer. Math. Soc. 126 (1998) 2771-2778. MR 1476128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo. Nonsymmetric Osserman indefinite Kähler manifolds. Proc. Amer. Math. Soc. 126 (1998) 2763-2769. MR 1476121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Katsumi Nomizu. Remarks on sectional curvature of an indefinite metric . Proc. Amer. Math. Soc. 89 (1983) 473-476. MR 715869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin A. Magid. Shape operators of Einstein hypersurfaces in indefinite space forms . Proc. Amer. Math. Soc. 84 (1982) 237-242. MR 637176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF

[19] R. K. Sachs and H. Wu. General relativity and cosmology. Bull. Amer. Math. Soc. 83 (1977) 1101-1164. MR 0503499.
Abstract, references, and article information   
View Article: PDF

[20] John K. Beem. Pseudo-Riemannian manifolds with totally geodesic bisectors . Proc. Amer. Math. Soc. 49 (1975) 212-215. MR 0362111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1